Invariant ρ-percolation on regular trees

Itai Benjamini, Ori Gurel-Gurevich

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review


Given an invariant bond percolation on the d-regular tree, where the probability of an edge to be open equals p, is it always possible to find, with positive probability, an infinite self-avoiding path along which the density of open edges is bigger than p? We give positive answer when d ≥ 4 and explore related questions.

Original languageAmerican English
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages29-32 Que
StatePublished - 2018

Publication series

NameContemporary Mathematics
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Bibliographical note

Publisher Copyright:
©2018 Amerian Mathematial Soiety.


Dive into the research topics of 'Invariant ρ-percolation on regular trees'. Together they form a unique fingerprint.

Cite this